# SDR UIEA2012102500495

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,473 hours, 17,864 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80312701
- Part serial: 1510
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE LEAK CHECKING CREW OXYGEN CYLINDER REPLACEMENT, FOUND LEAK AT OXYGEN REGULATOR.  R & R CREW O2 REGULATOR, TRANSDUCER ASSY IAW AMM 35-11-03, OPS ; LEAK CHECK GOOD.
